Open Access
Translator Disclaimer
May, 1991 Asymptotic Fringe Distributions for General Families of Random Trees
David Aldous
Ann. Appl. Probab. 1(2): 228-266 (May, 1991). DOI: 10.1214/aoap/1177005936

Abstract

Consider some model of random finite trees of increasing size. It often happens that the subtree at a uniform random vertex converges in distribution to a limit random tree. We introduce some structure theory for such asymptotic fringe distributions and illustrate with many examples.

Citation

Download Citation

David Aldous. "Asymptotic Fringe Distributions for General Families of Random Trees." Ann. Appl. Probab. 1 (2) 228 - 266, May, 1991. https://doi.org/10.1214/aoap/1177005936

Information

Published: May, 1991
First available in Project Euclid: 19 April 2007

zbMATH: 0733.60016
MathSciNet: MR1102319
Digital Object Identifier: 10.1214/aoap/1177005936

Subjects:
Primary: 60C05
Secondary: 05C80

Keywords: binary search tree , branching process , random graph , Random tree , random trie , recursive tree , stable type , subtree

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.1 • No. 2 • May, 1991
Back to Top